Publication detail

A Note on Relative Controllability of Higher-Order Linear Delayed Discrete Systems

DIBLÍK, J. MENCÁKOVÁ, K.

Original Title

A Note on Relative Controllability of Higher-Order Linear Delayed Discrete Systems

English Title

A Note on Relative Controllability of Higher-Order Linear Delayed Discrete Systems

Type

journal article in Web of Science

Language

en

Original Abstract

The present paper is concerned with relative controllability of higher-order linear discrete delayed systems with a single delay. By a formula that uses special matrix functions discrete delayed matrix sine and cosine) to compute the solution of the initial problem, a criterion is found for relative controllability. In terms of special matrix functions, a control function is constructed to solve the problem of relative controllability. It is shown that the transformation of a given system into a higher-dimensional system without delays leads to a non-equivalent problem of relative controllability. The results are illustrated by an example.

English abstract

The present paper is concerned with relative controllability of higher-order linear discrete delayed systems with a single delay. By a formula that uses special matrix functions discrete delayed matrix sine and cosine) to compute the solution of the initial problem, a criterion is found for relative controllability. In terms of special matrix functions, a control function is constructed to solve the problem of relative controllability. It is shown that the transformation of a given system into a higher-dimensional system without delays leads to a non-equivalent problem of relative controllability. The results are illustrated by an example.

Keywords

Discrete system; relative controllability; discrete delayed sine; discrete delayed cosine; control function.

Released

10.12.2020

Publisher

IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC, 445 HOES LANE, PISCATAWAY, NJ 08855-4141 USA

Location

IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC, 445 HOES LANE, PISCATAWAY, NJ 08855-4141 USA

ISBN

0018-9286

Periodical

IEEE TRANSACTIONS ON AUTOMATIC CONTROL

Year of study

74

Number

12

State

US

Pages from

1

Pages to

8

Pages count

8

URL

Documents

BibTex


@article{BUT163959,
  author="Josef {Diblík} and Kristýna {Mencáková}",
  title="A Note on Relative Controllability of Higher-Order Linear Delayed Discrete Systems",
  annote="The present paper is concerned with relative controllability of higher-order linear discrete delayed systems with
a single delay. By a formula that uses special matrix functions discrete delayed matrix sine and cosine) to compute the solution of the initial problem, a criterion is found for relative controllability. In terms of special matrix functions, a control function is constructed to solve the problem of relative controllability. It is
shown that the transformation of a given system into a higher-dimensional system without delays leads to a non-equivalent problem of relative controllability. The results are illustrated by an example.",
  address="IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC, 445 HOES LANE, PISCATAWAY, NJ 08855-4141 USA",
  chapter="163959",
  doi="10.1109/TAC.2020.2976298",
  howpublished="print",
  institution="IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC, 445 HOES LANE, PISCATAWAY, NJ 08855-4141 USA",
  number="12",
  volume="74",
  year="2020",
  month="december",
  pages="1--8",
  publisher="IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC, 445 HOES LANE, PISCATAWAY, NJ 08855-4141 USA",
  type="journal article in Web of Science"
}